# SDR TAOA029806

- Difficulty date: February 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916TS
- Make and model: Boeing 727254
- Aircraft serial: 20437
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPL LIGHTS AT ROW 16 THROUGH ROW 19 INOPERATIVE AT FLOOR TRACK.  REPAIRED BROKEN WIRE AND REINSTALLED EPL TRACK SECTION.  OPERATIONAL CHECK NORMAL PER MM 33-50-0.  (FLIGHT 6530 FOUND ON L/S LGA).  (X)
